Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Norman, OK

April 1, 2015Hughes County, Seminole County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 1, 2015, 1:38 AM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2015, 1:38 AM CDT (06:38 UTC)
Expired
Apr 1, 2015, 3:30 AM CDT
In force
112 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Hughes County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 69 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WGUS54 KOUN 010638
FFWOUN
OKC063-133-010830-
/O.NEW.KOUN.FF.W.0003.150401T0638Z-150401T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
138 AM CDT WED APR 1 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHWESTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 330 AM CDT
    
* AT 127 AM CDT...A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL 
  WAS MOVING ACROSS SEMINOLE AND HUGHES COUNTIES.  EARLY THIS 
  EVENING 3 TO 6 INCHES OF RAIN FELL ACROSS CENTRAL SEMINOLE WITH 
  NEARLY 6 INCHES OF RAIN REPORTED AT BOWLEGS.  AN ADDITIONAL INCH 
  OF RAIN CAN BE EXPECTED THROUGH 230 AM.  
 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SEMINOLE...WEWOKA...BOWLEGS AND LIMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3521 9642 3505 9646 3510 9673 3524 9672

$$

6

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 1, 12:28 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 1, 12:28 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT WED APR 1 2015

.DISCUSSION...
STORMS HAVE BECAME ORGANIZED ACROSS THE CENTRAL THIRD OF
OKLAHOMA...TRANSITIONING TO MORE OF A WIND AND HEAVY RAINFALL
THREAT COMPARED TO LARGE HAIL. THINK STORMS WILL CONTINUE TO
WEAKEN AS THEY MOVE EAST...HOWEVER A FEW MORE SEVERE REPORTS ARE
POSSIBLE.

AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.

MBS

&&

.AVIATION...
TSRA WILL MOVE EAST OF ALL TAF SITES BY 07Z.

OVERALL...BELIEVE VFR CONDITIONS WILL OCCUR. WIDESPREAD IFR
CONDITIONS WITH BR COULD DEVELOP 09-18Z ACROSS THE AREA...THOUGH
CONFIDENCE OF OCCURRENCE IS DECREASING. HAVE HIGH CONFIDENCE THAT
ALL SITES WILL BE VFR AFTER 18Z.

SOUTH WINDS WILL BECOME GUSTY AT ALL SITES 14-18Z...ESPECIALLY IN
WESTERN OKLAHOMA.

THERE ARE CHANCES FOR ADDITIONAL TSRA AFTER 21Z ACROSS THE
AREA...BUT CHANCES OF OCCURRENCE ARE TOO LOW TO MENTION.

MBS

&&

.PREV DISCUSSION... /ISSUED 1006 PM CDT TUE MAR 31 2015/

UPDATE...
INCREASED RAIN CHANCES TONIGHT NEAR THE TWO CLUSTERS OF SEVERE
STORMS.

DISCUSSION...
THE SEVERE THREAT CONTINUES TONIGHT.

TWO MAIN CLUSTERS OF STORMS CONTINUE TO MOVE EAST AND SOUTHEAST.
THE NORTHERN CLUSTER MAY MOVE INTO THE OKLAHOMA CITY METRO AREA
AROUND MIDNIGHT AND THE SOUTHERN CLUSTER WILL AFFECT LAWTON AND
PERHAPS WICHITA FALLS OVER THE NEXT 1-2 HOURS. OVERALL...THINK
THE CLUSTERS WILL GRADUALLY WEAKEN THROUGH THE NIGHT.

THINK A HANDFUL OF SEVERE REPORTS WILL CONTINUE FOR THE NEXT FEW
HOURS...MAINLY HAIL SMALLER THAN GOLF BALLS AND MARGINAL SEVERE
WIND AROUND 60 MPH.

PRODUCTS HAVE BEEN UPDATED.

MBS

PREV DISCUSSION... /ISSUED 636 PM CDT TUE MAR 31 2015/

UPDATE...
STORMS WILL LIKELY CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.

DISCUSSION...
ISOLATED TO SCATTERED STORMS HAVE DEVELOPED OVER WEST TEXAS AND
CONTINUE TO MOVE INTO WESTERN OKLAHOMA. LATEST HRRR RUNS SUGGEST
THAT STORM COVERAGE WILL INCREASE AS THEY MOVE INTO DEEPER
MOISTURE AND A MORE UNSTABLE ENVIRONMENT OVER THE NEXT FEW
HOURS. HOWEVER...NOT COMPLETELY SURE THIS WILL OCCUR AS MID/UPPER
FORCING REMAINS WEAK. LATEST HRRR RUNS SEEM TO BE OVERCONVECTING
ACROSS SOUTHERN OKLAHOMA AT THIS TIME.

EXPECT SOME SEVERE HAIL AND WIND REPORT THROUGH THE EVENING. HAIL
MAY GET UP TO GOLF BALLS. TORNADO THREAT APPEARS TO BE VERY LOW
DUE TO WEAK LOW LEVEL SHEAR. LATEST HRRR COMPOSITE REFLECTIVITIES
SUGGESTED THAT CURRENT ISOLATED TO SCATTERED STORMS MAY ORGANIZE
INTO A CLUSTER OR LINE OVER THE NEXT SEVERAL HOURS...WHICH COULD
AFFECT THE OKLAHOMA CITY METRO AREA IN THE 10 PM TO 1 AM TIME
FRAME.

CURRENT FORECAST HAS NOT BEEN ALTERED...THOUGH RAIN CHANCES MAY
NEED TO BE INCREASED TONIGHT. WILL CLOSELY MONITOR.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

PREV DISCUSSION... /ISSUED 317 PM CDT TUE MAR 31 2015/

DISCUSSION...
CUMULUS HAS FORMED OVER MUCH OF CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTH TEXAS. CONVECTIVE INHIBITION IS STILL
STRONG OVER MOST OF THE AREA...ALTHOUGH IT HAS WEAKENED A LOT IN
THE SOUTHEAST PARTS OF OKLAHOMA. WE EXPECT LARGELY UNFOCUSED
CONVECTION LATER THIS AFTERNOON AND EVENING...ALTHOUGH CONVECTION
MAY CREATE ITS OWN FOCUS LATER TONIGHT. AS NOTED
ELSEWHERE...SEVERE STORMS ARE A POSSIBILITY.

TOMORROW WILL BE VERY BREEZY AND WARM. THERE MAY BE SOME FOG IN
THE MORNING AGAIN...MOST LIKELY NEAR/NORTH OF I-40. A STRONGER CAP
WILL LIMIT STORM CHANCES...BUT IF STORMS DO DEVELOP...THEY WOULD
PROBABLY DO SO VERY QUICKLY...AND BE RATHER STRONG.

THE GENERAL FLOW WILL MAINTAIN A FAIRLY STRONG CAPPING
INVERSION...WHICH WILL CONTINUE TO LIMIT STORM CHANCES THROUGH
FRIDAY.

ON FRIDAY...A FRONT WILL FINALLY SWEEP SOUTHEAST ACROSS OKLAHOMA
AND NORTH TEXAS...TEMPORARILY BRINGING AN END TO EVEN THE LOW RAIN
CHANCES OF THE PREVIOUS COUPLE OF DAYS.

SATURDAY WILL BE THE ONE DAY WITHOUT ANY CHANCE OF RAIN...BUT
MOISTURE WILL BEGIN ITS NORTHWARD ADVANCE BY EVENING...AND RAIN
CHANCES PROMPTLY SPREAD NORTH AGAIN LATE SATURDAY NIGHT INTO
SUNDAY.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
     OKZ004-005-009-010-014.

TX...NONE.
&&

17
Hazardous weather outlook, Mar 31, 9:49 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT TUE MAR 31 2015

OKZ004>048-050>052-TXZ083>090-020245-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
949 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.

.LOCATION...
THE RISK AREA IS SOUTH AND EAST OF A SEYMOUR TEXAS TO ALTUS
TO CLINTON TO CHANDLER LINE...INCLUDING THE THE OKLAHOMA CITY...
LAWTON...WICHITA FALLS...ADA...AND DURANT AREAS.

.TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 2 AM TONIGHT.

.IMPACTS...
LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH
ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND
LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS.
THE RISK FOR TORNADOES IS VERY LOW.

.DISCUSSION...
TWO MAIN CLUSTERS OF SEVERE STORMS WILL SLOWLY MOVE EAST OR
SOUTHEAST FOR THE REST OF TONIGHT. STORMS ARE EXPECTED TO SLOWLY
WEAKEN AFTER MIDNIGHT.

OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR NEAR A WEAK
STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE
SLIGHT RISK AREA SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER
OPERATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN
NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS
IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL
RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP
ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING
IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT
WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES.
STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY
AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER...
OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY...
ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE
ON MONDAY.

.FIRE WEATHER...
HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY
AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS THURSDAY AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, Apr 1, 12:29 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1229 AM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND DMG     CHOCTAW                 35.49N 97.26W
04/01/2015                   OKLAHOMA           OK   FIRE DEPT/RESCUE

            LARGE TREE DOWN ON ROAD BLOCKING BOTH LANES OF TRAFFIC.

&&

MDAY
Local storm report, Apr 1, 12:33 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1233 AM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND DMG     OKLAHOMA CITY           35.47N 97.51W
04/01/2015                   OKLAHOMA           OK   BROADCAST MEDIA

            TREES AND POWERLINES DOWN AT NW 8TH AND WESTERN.

&&

MDAY
Local storm report, Apr 1, 12:36 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     PAULS VALLEY            34.74N 97.22W
04/01/2015                   GARVIN             OK   AMATEUR RADIO

            TREES SNAPPED OR UPROOTED

&&

MDAY
Special weather statement, Apr 1, 1:04 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT WED APR 1 2015

OKZ030>032-041>043-047-010645-
POTTAWATOMIE OK-COAL OK-PONTOTOC OK-HUGHES OK-MURRAY OK-JOHNSTON OK-
SEMINOLE OK-
104 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL POTTAWATOMIE...
WESTERN COAL...PONTOTOC...WESTERN HUGHES...EAST CENTRAL MURRAY...
NORTH CENTRAL JOHNSTON AND SOUTHERN SEMINOLE COUNTIES UNTIL 145 AM
CDT...

AT 100 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MAUD TO 5 MILES WEST OF FITTSTOWN...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ADA...HOLDENVILLE...WEWOKA...KONAWA...MAUD...BYNG...ALLEN...ROFF...
STONEWALL...TUPELO...BOWLEGS...FRANCIS...ST. LOUIS...FITZHUGH...
SASAKWA...ATWOOD...CENTRAHOMA...GERTY...HICKORY AND YEAGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3520 9631 3449 9627 3447 9686 3519 9691
TIME...MOT...LOC 0600Z 228DEG 23KT 3517 9677 3459 9672

AUSTIN
Local storm report, Apr 1, 1:18 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
118 AM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND GST     PRAGUE                  35.49N 96.69W
04/01/2015  E60 MPH          LINCOLN            OK   EMERGENCY MNGR

&&

MAUSTIN
Special weather statement, Apr 1, 1:28 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
128 AM CDT WED APR 1 2015

OKZ008-013-010715-
NOBLE OK-KAY OK-
128 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOBLE AND
SOUTHEASTERN KAY COUNTIES UNTIL 215 AM CDT...

AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3674 9690 3668 9693 3670 9704 3668 9706
      3660 9704 3659 9706 3658 9700 3660 9691
      3656 9689 3655 9690 3653 9699 3651 9701
      3651 9703 3640 9703 3635 9717 3658 9736
      3684 9697
TIME...MOT...LOC 0626Z 238DEG 24KT 3652 9717

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:05 PM CDTSpecial Weather StatementOUNHarmon40 min
Mar 31, 7:10 PM CDTSpecial Weather StatementOUNRoger Mills35 min
Mar 31, 7:13 PM CDTSpecial Weather StatementOUNJackson32 min
Mar 31, 7:16 PM CDTSpecial Weather StatementOUNPottawatomie44 min
Mar 31, 7:28 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson25 min
Mar 31, 7:41 PM CDTSpecial Weather StatementOUNDewey34 min
Mar 31, 7:45 PM CDTSpecial Weather StatementOUNHarmon30 min
Mar 31, 7:48 PM CDTSpecial Weather StatementOUNBeckham27 min
Mar 31, 7:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer39 min
Mar 31, 7:54 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole51 min
Mar 31, 7:57 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills33 min
Mar 31, 7:59 PM CDTSpecial Weather StatementOUNHarmon31 min
Mar 31, 8:05 PM CDTSpecial Weather StatementOUNJackson25 min
Mar 31, 8:10 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson35 min
Mar 31, 8:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
Mar 31, 8:18 PM CDTSevere Thunderstorm WarningOUNJackson25 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills23 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNSeminole23 min
Mar 31, 8:23 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita51 min
Mar 31, 8:42 PM CDTSevere Thunderstorm WarningOUNJackson33 min
Mar 31, 8:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Mar 31, 8:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole48 min
Mar 31, 9:18 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Mar 31, 9:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
Mar 31, 9:34 PM CDTSpecial Weather StatementOUNKingfisher41 min
Mar 31, 9:43 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole47 min
Mar 31, 9:44 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman31 min
Mar 31, 9:52 PM CDTSpecial Weather StatementOUNKingfisher38 min
Mar 31, 9:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:03 PM CDTSpecial Weather StatementOUNWashita42 min
Mar 31, 10:13 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman32 min
Mar 31, 10:13 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole47 min
Mar 31, 10:16 PM CDTSevere Thunderstorm WarningOUNSeminole29 min
Mar 31, 10:20 PM CDTSpecial Weather StatementOUNCleveland25 min
Mar 31, 10:25 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Mar 31, 10:28 PM CDTSevere Thunderstorm WarningOUNComanche32 min
Mar 31, 10:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma44 min
Mar 31, 10:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady40 min
Mar 31, 10:41 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma32 min
Mar 31, 10:51 PM CDTFlash Flood WarningOUNHughes, Seminole3 hr
Mar 31, 10:55 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole35 min
Mar 31, 10:59 PM CDTSpecial Weather StatementOUNStephens46 min
Mar 31, 11:09 PM CDTSevere Thunderstorm WarningOUNOklahoma51 min
Mar 31, 11:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma34 min
Mar 31, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole30 min
Mar 31, 11:17 PM CDTSevere Thunderstorm WarningOUNLogan43 min
Mar 31, 11:26 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Mar 31, 11:27 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie34 min
Mar 31, 11:34 PM CDTSpecial Weather StatementOUNGarvin, Stephens41 min
Mar 31, 11:38 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more37 min
Mar 31, 11:41 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens49 min
Apr 1, 12:08 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain23 min
Apr 1, 12:13 AM CDTFlash Flood WarningOUNCleveland, Oklahoma2 hr
Apr 1, 12:13 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
Apr 1, 12:19 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc26 min
Apr 1, 12:40 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc35 min
Apr 1, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble47 min
Apr 1, 12:50 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole40 min
Apr 1, 12:52 AM CDTAreal Flood AdvisoryOUNPottawatomie113 min
Apr 1, 1:04 AM CDTSpecial Weather StatementOUNCoal, Pontotoc, Seminole41 min
Apr 1, 1:23 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more52 min
Apr 1, 1:28 AM CDTSpecial Weather StatementOUNKay47 min
Apr 1, 2:03 AM CDTSpecial Weather StatementOUNAtoka, Bryan27 min
Apr 1, 2:16 AM CDTSpecial Weather StatementOUNPittsburg29 min
Apr 1, 2:37 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 1, 3:29 AM CDTRed Flag WarningOUNEllis, Harper, Roger Mills, Woods, Woodward17 hr
Apr 1, 6:50 AM CDTSpecial Weather StatementOUNJefferson25 min
Apr 1, 7:48 AM CDTSpecial Weather StatementOUNMarshall27 min
Apr 1, 8:34 AM CDTSpecial Weather StatementOUNBryan56 min
Apr 1, 5:23 PM CDTSpecial Weather StatementOUNHarper37 min
Apr 1, 5:48 PM CDTSpecial Weather StatementOUNHarper27 min
Apr 1, 6:19 PM CDTSpecial Weather StatementOUNHarper26 min
Apr 1, 6:46 PM CDTSpecial Weather StatementOUNWoodward29 min
Apr 1, 6:58 PM CDTSpecial Weather StatementOUNHarper32 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.